MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO HEMADUCT 19FR 3/4 DUCTED; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO HEMADUCT 19FR 3/4 DUCTED; CATHETER, IRRIGATION
Model Number JP-HUR190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that drain was placed in the operating room.When the drain was removed in the unit, the end piece of the drain broke off in the patient and stayed in the patient.Patient had to return to surgery today to remove the piece of drain.No further information was provided.
 
Additional Manufacturer Narrative
No samples were returned by the customer for evaluation; therefore, we are unable to confirm the root cause for the issue reported.Device history record (dhr) of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.A review of nonconformance data since june 28, 2022 to present was reviewed and no issues that could be related to the condition reported were found.This is the first incident reported for this lot number for the reported failure.Although no sample was received, instructions for use evaluation was performed to confirm that the required steps to avoid breakage of the drain are available.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
HEMADUCT 19FR 3/4 DUCTED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17367801
Report Number1423537-2023-00964
Device Sequence Number15005396
Product Code GBX
UDI-Device Identifier10192253022148
UDI-Public10192253022148
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-HUR190
Device Catalogue NumberJP-HUR190
Device Lot Number1221763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date07/21/2023
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown